# SDR FDEA201210313790

- Difficulty date: October 31, 2012
- Submitted: November 7, 2012
- Operation: Air carrier
- Aircraft: N998FD
- Make and model: Boeing 757230
- Aircraft serial: 24747
- Aircraft time: 65,431 hours, 22,121 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 143N11166
- Condition: Misrepaired
- Location: Bs 760
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

FUSELAGE FRAME AT BS 760, STR 24-26R, MISREPAIRED.  REPLACED FRAME PER DRAWING 143N1018. THIS   REPAIR IS A CATEGORY A, MAJOR.
